# SDR DALA13048040956

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN ON FWD UPPER CORNER AT R1 DOOR CUT OUT.  DAMAGE AREA WAS REMOVED. REPAIR PARTS, FILLER, DOUBLER AND TRIPLER WERE FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 53-05, FIG 112, 51-30-2, 51-30-5, 51-10-3, PAR 14/21 AND REPAIR WAS IDENTIFIED IAW PS 900-5-1, NO 04 INSPECT THE SUBJECT REPAIR AS DESCRIBED IN SRM 53-05, FIG 112, GN 22, SRM 51-10-5C AT THE FOLLOWING INTERVALS INITIAL 28,000 REPETITVE 20,000. RII COMPLETED.
